MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Model Number TYY-NNNNRF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Ankylosis (4527)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon plans to revise the joint (see associated report # 2031049-2021-00043).
 
Event or Problem Description
The patient has developed heterotopic bone on the right side, which requires debridement surgery.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key12046522
Report Number2031049-2021-00042
Device Sequence Number4014004
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3180401W36613
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model NumberTYY-NNNNRF
Device Catalogue NumberTYY-NNNNRF
Device Lot NumberW36613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;